Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On homogeneous algebras


Author: Max Koecher
Journal: Bull. Amer. Math. Soc. 72 (1966), 347-357
DOI: https://doi.org/10.1090/S0002-9904-1966-11480-5
MathSciNet review: 0214629
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Braun and M. Koecher, Jordan-Algebren, Springer-Verlag, Berlin, 1966. MR 204470
  • 2. N. Jacobson, Generic norm of an algebra, Osaka Math. J. 15 (1963), 25-50. MR 153719


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11480-5

American Mathematical Society